# SDR DL73E000990

- Difficulty date: May 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 34,821 hours, 29,606 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin Pressure
- Component: Controller, 7638101
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

LOSS OF CABIN PRESSURIZATION AT 35,000 FT.  RAN CHECK LIST.  COULD MANUALLY CONTROL CABIN AT 10,000 FT.  REPLACED PRESSURE CONTROLLER PER M/M, CHECKS OK PER M/M.
